MathSciNet Relay Station
MathSciNet bibliographic data
MR318162 (47 #6709) 14H40 (10D05 12A70)
Shimura, Goro On the factors of the jacobian variety of a modular function field. J. Math. Soc. Japan 25 (1973), 523–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement